Alert archive / New Mexico / Freeze Warnings in 2016
Freeze Warning 2, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this freeze warning at Nov 17, 2016, 12:52 PM MST for Lea County, New Mexico. It took effect at Nov 18, 2016, 2:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2016, 12:52 PM MST (19:52 UTC)
- In effect from
- Nov 18, 2016, 2:00 AM MST
- Expired
- Nov 18, 2016, 8:00 AM MST
- In force
- 6 hr
- Issued by
- NWS Midland/Odessa, TX
County Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 149 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2388 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
611 WWUS74 KMAF 171952 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 152 PM CST THU NOV 17 2016 ...HIGH WIND WARNING IN EFFECT THROUGH THIS AFTERNOON FOR THE GUADALUPE MOUNTAINS... ...WIND ADVISORY IN EFFECT THROUGH THIS AFTERNOON FOR THE EDDY COUNTY PLAINS AND NORTHERN LEA COUNTY... ...FREEZE WARNING IN EFFECT TONIGHT AND FRIDAY MORNING FOR NORTHERN LEA COUNTY... .THE BASE OF AN UPPER LEVEL TROUGH PASSING NORTH OF THE AREA TODAY HAS RESULTED IN STRONG WINDS ACROSS THE GUADALUPE MOUNTAINS AS WELL AS THE EDDY COUNTY PLAINS AND NORTHERN LEA COUNTY. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH LATE THIS AFTERNOON. A COLD FRONT ARRIVING TONIGHT WILL BRING THE COLDEST AIR OF THE SEASON SO FAR...WITH THE FIRST FREEZE OF THE FALL EXPECTED IN NORTHERN LEA COUNTY EARLY FRIDAY MORNING. A MORE WIDESPREAD FREEZE IS EXPECTED SATURDAY MORNING AND WILL LIKELY PROMPT ANOTHER FREEZE WATCH SOON. NMZ029-181000- /O.UPG.KMAF.FZ.A.0001.161118T0900Z-161118T1500Z/ /O.NEW.KMAF.FZ.W.0002.161118T0900Z-161118T1500Z/ /O.CON.KMAF.WI.Y.0019.000000T0000Z-161118T0000Z/ NORTHERN LEA COUNTY- INCLUDING THE CITY OF...TATUM 1252 PM MST THU NOV 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MST FRIDAY... * TIMING... THOUGH THIS AFTERNOON FOR THE WIND ADVISORY...AND LATE TONIGHT THROUGH FRIDAY MORNING FOR THE FREEZE WARNING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TEMPERATURE...31 TO 32 DEGREES. * IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS AND TRACTOR TRAILERS. DUE TO THE COLD TEMPERATURES EXPECTED...SENSITIVE PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ027-TXZ258-180100- /O.CON.KMAF.HW.W.0030.000000T0000Z-161118T0100Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 1252 PM MST THU NOV 17 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * TIMING...THROUGH THIS AFTERNOON. * WINDS...WEST 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH. * IMPACTS...THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS AND TRACTOR TRAILERS. AIRPLANES FLYING OVER THE GUADALUPE MOUNTAINS COULD EXPERIENCE SEVERE TURBULENCE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-180000- /O.CON.KMAF.WI.Y.0019.000000T0000Z-161118T0000Z/ EDDY COUNTY PLAINS- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP 1252 PM MST THU NOV 17 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * TIMING...THROUGH THIS AFTERNOON. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...THESE WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS AND TRACTOR TRAILERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
154 WWUS74 KMAF 180150 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 750 PM CST THU NOV 17 2016 ...FREEZE WARNING IN EFFECT TONIGHT AND FRIDAY MORNING FOR NORTHERN LEA COUNTY... .A COLD FRONT ARRIVING TONIGHT WILL BRING THE COLDEST AIR OF THE SEASON SO FAR...WITH THE FIRST FREEZE OF THE FALL EXPECTED IN NORTHERN LEA COUNTY EARLY FRIDAY MORNING. A MORE WIDESPREAD FREEZE IS EXPECTED SATURDAY MORNING AND WILL LIKELY PROMPT ANOTHER FREEZE WATCH SOON. NMZ029-181300- /O.CON.KMAF.FZ.W.0002.161118T0900Z-161118T1500Z/ NORTHERN LEA COUNTY- INCLUDING THE CITY OF...TATUM 650 PM MST THU NOV 17 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MST FRIDAY... * TIMING... THOUGH THIS AFTERNOON FOR THE WIND ADVISORY...AND LATE TONIGHT THROUGH FRIDAY MORNING FOR THE FREEZE WARNING. * WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TEMPERATURE...31 TO 32 DEGREES. * IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS AND TRACTOR TRAILERS. DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
528 WWUS74 KMAF 180155 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 755 PM CST THU NOV 17 2016 ...FREEZE WARNING IN EFFECT TONIGHT AND FRIDAY MORNING FOR NORTHERN LEA COUNTY... .A COLD FRONT ARRIVING TONIGHT WILL BRING THE COLDEST AIR OF THE SEASON SO FAR...WITH THE FIRST FREEZE OF THE FALL EXPECTED IN NORTHERN LEA COUNTY EARLY FRIDAY MORNING. A MORE WIDESPREAD FREEZE IS EXPECTED SATURDAY MORNING AND WILL LIKELY PROMPT ANOTHER FREEZE WATCH SOON. NMZ029-181315- /O.CON.KMAF.FZ.W.0002.161118T0900Z-161118T1500Z/ NORTHERN LEA COUNTY- INCLUDING THE CITY OF...TATUM 655 PM MST THU NOV 17 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MST FRIDAY... * TIMING...LATE TONIGHT THROUGH FRIDAY MORNING FOR THE FREEZE WARNING. * TEMPERATURE...31 TO 32 DEGREES. * IMPACTS...STRONG WINDS COULD MAKE DRIVING DIFFICULT FOR MOTORISTS DRIVING HIGH PROFILE VEHICLES SUCH AS CAMPERS...VANS AND TRACTOR TRAILERS. DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
697 WWUS74 KMAF 180945 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 345 AM CST FRI NOV 18 2016 ...FREEZE WARNING IN EFFECT THIS MORNING FOR NORTHERN LEA COUNTY... ...FREEZE WATCH IN EFFECT LATE TONIGHT INTO SATURDAY MORNING FOR SOUTHEAST NEW MEXICO...MOST OF THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...UPPER TRANS PECOS...GUADALUPE AND DAVIS MOUNTAINS...VAN HORN AND THE MARFA PLATEAU... .THE COLD FRONT MOVING THROUGH THE AREA WILL BRING THE COLDEST AIR OF THE SEASON SO FAR...WITH THE FIRST FREEZE OF THE FALL EXPECTED IN NORTHERN LEA COUNTY THIS MORNING. A MORE WIDESPREAD FREEZE IS EXPECTED SATURDAY MORNING WITH SOME PLACES POSSIBLY RECEIVING A HARD FREEZE. NMZ029-182100- /O.NEW.KMAF.FZ.A.0002.161119T0900Z-161119T1500Z/ /O.CON.KMAF.FZ.W.0002.000000T0000Z-161118T1500Z/ NORTHERN LEA COUNTY- INCLUDING THE CITY OF...TATUM 245 AM MST FRI NOV 18 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...THIS MORNING FOR THE FREEZE WARNING. LATE TONIGHT THROUGH SATURDAY MORNING FOR THE FREEZE WATCH. * TEMPERATURE...31 TO 32 DEGREES FOR THIS MORNING. 26 TO 27 DEGREES FOR SATURDAY MORNING. * IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NMZ027-028-033-034-TXZ045>048-050>053-057>063-067-074-080-258- 182100- /O.NEW.KMAF.FZ.A.0002.161119T0900Z-161119T1500Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN- SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON... BIG SPRING...COLORADO CITY...VAN HORN...PECOS...MENTONE... KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...ALPINE... FORT DAVIS...MARFA...GUADALUPE MOUNTAINS NP...PINE SPRINGS 345 AM CST FRI NOV 18 2016 /245 AM MST FRI NOV 18 2016/ ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...LATE TONIGHT INTO SATURDAY MORNING. * TEMPERATURE...28 TO 32 DEGREES. * IMPACTS...DUE TO THE COLD TEMPERATURES EXPECTED... SENSITIVE PLANTS WILL BE KILLED OR DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this freeze warning went out at Nov 17, 10:21 AM MST, 2 hours 31 minutes earlier.
Area forecast discussion, Nov 17, 10:21 AM MST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1121 AM CST Thu Nov 17 2016
.DISCUSSION...
See 18Z aviation discussion below.
&&
.AVIATION...
Upper level clouds will keep winds lower at INK/PEQ/FST/MAF this
afternoon with HOB/CNM gusting near 30kts through 00Z. Winds will
diminish after sunset then will shift from the northwest behind a
cold front. VFR conditions expected the next 24 hours.
Hennig
&&
.PREV DISCUSSION... /issued 433 AM CST Thu Nov 17 2016/
DISCUSSION...
An upper level trough will begin to pass to the north of the area
today with the base of the trough passing over the CWA. This will
result in strong winds at the base of the upper trough mixing down
to the surface. The High Wind Watch has been upgraded to a High
Wind Warning for the Guadalupe Mountains today as MOSS guidance is
continuing to indicate high winds at GDP. Strong winds will also be
likely across the southeast New Mexico plains so a Wind Advisory has
been issued for this afternoon for the Eddy County plains and
northern Lea County. Patchy blowing dust will also be possible this
afternoon across southeast New Mexico due to the strong winds. A
surface trough is expected to develop across the area in advance of
the upper trough. Southwest surface winds will aid in downslope
compressional warming resulting in high temperatures today ranging
from the mid 70s to mid 80s across much of the area. These warm
temperatures and strong winds will also create fire weather
concerns. See the fire weather discussion below.
The upper trough will move over the central part of the country
tomorrow sending a cold front south into the CWA tomorrow morning.
This cold front will result in high temperatures Friday cooling into
the 50s and 60s across much of the area. There is also a chance
that temperatures could cool to the freezing point across northern
Lea County Friday morning so the Freeze Watch is still in effect. It
appears any precipitation associated with this front will remain
east of the CWA. Clear skies and light winds will be across the
area Saturday morning so many locations across the CWA could
experience the first freeze of the season. A Freeze Watch will
likely be issued soon for portions of the area for Friday
night/Saturday morning. Upper ridging will begin building over the
region on Saturday; however, the surface ridge will be near the
area so temperatures Saturday afternoon may be a few degrees
cooler from Friday. Surface winds become southerly again on Sunday
so high temperatures are expected to warm into the mid 60s to
lower 70s across the area. Another upper trough will approach the
region on Monday and temperatures are expected to warm into the
70s across the CWA. As this trough passes over the region Monday
night into Tuesday, chances of precipitation will increase across
the area. Another cold front is expected to move into the area
Tuesday night/Wednesday as this upper trough passes to the east of
the region. This will result in temperatures cooling into the 60s
for much of the area for Wednesday.
FIRE WEATHER...
Critical fire wx is likely today across SE NM with Chaves Co. the
most favored area (driest there). NAM12 has resolved some of its
tentativeness 24hr prior wrt weaker winds. NAM12 forecast soundings
are still a little weaker than GFS, but should be solid Red Flag wrt
to wind. The drier GFS again verified yesterday and thus we have
more confidence for that trend to carry over today. NFDRS forecast
are for high/very high fire danger across SE NM. High temp today are
still mostly 10 to 15 degrees above normal. As such we have opted to
upgrade the watch to a warning for SE NM Plains only. GDP Mtns and
NW PB will be considered elevated with GDP Mtns likely too cool for
min RHs to fall to 15%. A cold front will shift winds to the NW
around 8 PM MST across nrn Chaves Co and thru Carlsbad between 10-11
PM MST.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 80 43 59 32 / 0 0 0 0
Carlsbad 81 39 60 30 / 0 0 0 0
Dryden 79 53 70 39 / 0 0 0 0
Fort Stockton 84 45 61 36 / 0 0 0 0
Guadalupe Pass 72 38 52 29 / 0 0 0 0
Hobbs 77 37 55 28 / 0 0 0 0
Marfa 76 34 60 26 / 0 0 0 0
Midland Intl Airport 81 43 60 32 / 0 0 0 0
Odessa 81 44 60 33 / 0 0 0 0
Wink 83 41 62 32 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...High Wind Warning until 6 PM MST this evening for Guadalupe
Mountains of Eddy County.
Freeze Watch from late tonight through Friday morning for
Northern Lea County.
Red Flag Warning until 5 PM MST this afternoon for Southeast
Plains.
Wind Advisory until 5 PM MST this afternoon for Eddy County
Plains-Northern Lea County.
TX...High Wind Warning until 6 PM MST this evening for Guadalupe
Mountains.
&&
99/99/10Hazardous weather outlook, Nov 17, 2:27 AM MST, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 327 AM CST THU NOV 17 2016 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-180930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 327 AM CST THU NOV 17 2016 /227 AM MST THU NOV 17 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WESTERN TEXAS. .DAY ONE...TODAY AND TONIGHT STRONG WINDS ARE EXPECTED THIS AFTERNOON FOR PARTS OF THE GUADALUPE MOUNTAINS AND A HIGH WIND WARNING HAS BEEN ISSUED FOR GUSTS OF 60 TO 65 MPH. WINDY CONDITIONS WILL ALSO BE POSSIBLE ACROSS THE ADJACENT SOUTHEAST NEW MEXICO PLAINS WHERE A WIND ADVISORY HAS BEEN ISSUED FOR GUST AS HIGH AS 50 MPH. LOCALIZED AREAS OF BLOWING DUST AREA POSSIBLE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO TODAY AND A RED FLAG WARNING HAS BEEN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FREEZE WATCH IS IN EFFECT EARLY FRIDAY MORNING FOR NORTHERN LEA COUNTY. A FREEZE IS ALSO POSSIBLE SATURDAY MORNING ACROSS PARTS OF THE GUADALUPE MOUNTAINS, DAVIS MOUNTAINS, MARFA PLATEAU, SOUTHEAST NEW MEXICO AND THE NORTHWEST PERMIAN BASIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:34 AM MST | Red Flag Warning | MAF | 14 hr | |
| Nov 17, 2:54 AM MST | High Wind Warning | MAF | Eddy | 15 hr |
| Nov 17, 2:54 AM MST | Wind Advisory | MAF | Eddy, Lea | 14 hr |
Nearby
Freeze Warnings in New Mexico, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.